# SDR HALA0700007

- Difficulty date: January 4, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,631 hours, 15,235 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP331200ER
- Part serial: P2845
- Condition: Inoperative
- Location: Apu Bay
- Part time: 16,153 hours, 3,224 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAIL EICAS AND NO APU START ON TAXI IN.  APU FAULT.  APU OIL SHOWS ADD THEN .25 ON BLOCK IN.  REMOVED AND REPLACED APU PER HAL M266-767, OPS CHECK NORMAL REMOVED PLACARD.
